# SDR RAIA2009040200001

- Difficulty date: March 25, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N816HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 26,447 hours, 22,125 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT 5540 - STL - COCKPIT CEILING EMERGENCY LIGHT AND STEP LIGHT AT THE COCKPIT DOOR INOPERATIVE.  MAINTENANCE INSPECTED AND FOUND THE CONNECTOR ON EMERGENCY LIGHT BATTERY NR 1 LOOSE.  THE CONNECTOR WAS TIGHTENED AND AN OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM CHECKED GOOD.
